Exact travelling wave solutions to the (3+1)-dimensional Kadomtsev-Petviashvili equation

Y. Z. Peng, E. V. Krishnan

Research output: Contribution to journalArticle

3 Citations (Scopus)


Exact travelling wave solutions in terms of the Jacobi elliptic functions are obtained to the (3+1)-dimensional Kadomtsev-Petviashvili equation by means of the extended mapping method. Limit cases are studied, and new solitary wave solutions and trigonometric periodic wave solutions are got. The method is applicable to a large variety of nonlinear partial differential equations.

Original languageEnglish
Pages (from-to)421-428
Number of pages8
JournalActa Physica Polonica A
Issue number3
Publication statusPublished - Sep 2005

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Exact travelling wave solutions to the (3+1)-dimensional Kadomtsev-Petviashvili equation'. Together they form a unique fingerprint.

  • Cite this